Katham, R., Mohammad, A. (2022). On Better Approximation of the Squared Bernstein Polynomials. , 16(2), 92-98. doi: 10.37652/juaps.2022.176478
Rafah Katham; Ali Mohammad. "On Better Approximation of the Squared Bernstein Polynomials". , 16, 2, 2022, 92-98. doi: 10.37652/juaps.2022.176478
Katham, R., Mohammad, A. (2022). 'On Better Approximation of the Squared Bernstein Polynomials', , 16(2), pp. 92-98. doi: 10.37652/juaps.2022.176478
Katham, R., Mohammad, A. On Better Approximation of the Squared Bernstein Polynomials. , 2022; 16(2): 92-98. doi: 10.37652/juaps.2022.176478